MAUDE Adverse Event Report: ARTHREX, INC. MODULAR POST, 30MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. MODULAR POST, 30MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number MODULAR POST, 30MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/25/2025, a sales representative reported via email that the ar-9580-2420-2s univers revers modular glenoid system augmented baseplate (24 mm) had failed, necessitating a revision procedure.The issue originated during a reverse shoulder arthroplasty performed on 07/24/2025.To address the failure, the surgical team successfully removed the ar-9580-2420-2s baseplate (24 mm), ar-9582-30 modular post for augmented mgs baseplate 30 mm, ar-9563-24 peripheral locking screw, and ar-9563-36 peripheral locking screw.They proceeded with the implantation of a non-arthrex small screw baseplate, which was supplemented by bone grafting.A new arthrex cup and polyethylene liner were also placed.The revision surgery was completed without further complications.Additional information has been requested on 07/31/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Visual evaluation of the customer-provided x-ray images noted an ar-9582-30 univers revers¿ augmented modular glenoid system.Refer to attachments.Based on the information provided, arthrex was not able to confirm the alleged failure.The most likely cause of the reported failure can be attributed to a patient-specific event.Ref: lt1-000169-en-us univers revers¿ augmented modular glenoid system surgical technique.

Brand Name
MODULAR POST, 30MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22792985
Report Number1220246-2025-03457
Device Sequence Number8634286
Product Code PHX
UDI-Device Identifier00888867341852
UDI-Public(01)00888867341852(11)241001(17)290930(10)1657502351
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMODULAR POST, 30MM
Device Catalogue NumberAR-9582-30
Device Lot Number1657502351
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown